# SDR VNAA2014111700009

- Difficulty date: November 17, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 26,305 hours, 26,377 cycles
- Engine: Ge CF34*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0831B
- Condition: Failed
- Location: Intake
- Part time: 20,954 hours, 21,221 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT COWL ANTI-ICE MESSAGE IN FLIGHT WITH SWITCH OFF.  CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R LT COWL ANTI-ICE VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
